MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE~RITE 8 ULTRASOUND SYSTEM 32 MM LINEAR PROBE, REFURBISHED; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS SITE~RITE 8 ULTRASOUND SYSTEM 32 MM LINEAR PROBE, REFURBISHED; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770601X
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer, at this time, for evaluation.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.Device has not been received, at this time.
 
Event or Problem Description
Per biomed, the probe shows a partial screen when scanning, the nurse needs to apply pressure to see vein.

Brand Name
SITE~RITE 8 ULTRASOUND SYSTEM 32 MM LINEAR PROBE, REFURBISHED
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8677159
Report Number3006260740-2019-01582
Device Sequence Number14041972
Product Code IYO
UDI-Device Identifier00801741138300
UDI-Public(01)00801741138300
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770601X
Device Catalogue Number9770601X
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1